# SDR DALA2021120607498

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 69,229 hours, 32,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 FR43 RH FRAME FOOT COUPLING NEEDS TO BE REPLACED PER AMDS CARD 5311-01239-02B. CORRECTIVE ACTION: REPLACED FRAME PER DELTA WORK CARD AMDS 5311-01239-02B. (2040525)
